# SDR 237TR0002

- Difficulty date: February 24, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 42,045 hours, 31,703 cycles
- Engine: Pwa JT8D15
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: ST1042
- Condition: Inoperative
- Location: Nr 1 Eng Oil
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF AT 90KTS. NR 1 ENGINE OIL PRESSURE DROPPED SLOWLY OUT OF THE GREEN ARC TO MID YELLOW.  T/O ABORTED.  OIL PRESSURE STABILIZED AT THE BOTTOM OF THE YELLOW ARC. 35PSI AT IDLE.  REPLACED NR 1 ENGINE OIL PRESSURE TRANSMITTER IAW MM.  OPS AND LEAK CHECK NORMAL.
